# SDR DLM88010791

- Difficulty date: May 18, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 27,077 hours, 21,324 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 290051518
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYD QTY 4 COMPLIED W/POM, WHEN SYS REPRESSURIZED ON APPROACH GOT ZERO PRESSURE INDICATION.  FOUND T/R LINE LEAKING IN 48 SECTION.  REMOVED AND REPLACED SAME, SERV HYD.  OK FOR SERVICE.
